# SDR 2003FA0000835

- Difficulty date: July 28, 2003
- Submitted: August 19, 2003
- Operation: General aviation
- Aircraft: N5863P
- Make and model: Piper PA-24
- Aircraft serial: 24946
- Engine: Lyc O360*
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: W20994304
- Condition: Frayed
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED W2094304, DUE TO 4 FRAYED WIRES.  FOUND AT ANNUAL.  LOCATION , BEHIND LEFT GEAR WELL COVER WHERE CABLE COMES INTO WING.
